Open Access
Translator Disclaimer
2013 Cancellation of the Singularities of the Heat Equation Restricted to a Finite Bandwich
Gilbert Bayili, Elisée Gouba, Somdouda Sawadogo, Oumar Traoré
Afr. Diaspora J. Math. (N.S.) 16(1): 82-89 (2013).

Abstract

The cancellation of the singularities of the heat equation in a polygonal domain with cracks is analyzed. Using a density result, a bi-orthogonality property of a family of finite eigenfunctions of the Laplacian and Holmgren's theorem, we obtain a regular solution of the heat equation by an internal control.

Citation

Download Citation

Gilbert Bayili. Elisée Gouba. Somdouda Sawadogo. Oumar Traoré. "Cancellation of the Singularities of the Heat Equation Restricted to a Finite Bandwich." Afr. Diaspora J. Math. (N.S.) 16 (1) 82 - 89, 2013.

Information

Published: 2013
First available in Project Euclid: 30 January 2014

zbMATH: 1295.35012
MathSciNet: MR3161673

Subjects:
Primary: 35A20 , 35B65 , 35K05

Keywords: cancellation , Cracks , heat equation , singularities

Rights: Copyright © 2013 Mathematical Research Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.16 • No. 1 • 2013
Back to Top